Drug-Induced Lupus Erythematosus

@article{Chang2011DrugInducedLE,
  title={Drug-Induced Lupus Erythematosus},
  author={Christopher Chang and M Eric Gershwin},
  journal={Drug Safety},
  year={2011},
  volume={34},
  pages={357-374}
}
The generation of autoantibodies and autoimmune diseases such as systemic lupus erythematosus has been associated with the use of certain drugs in humans. Early reports suggested that procainamide and hydralazine were associated with the highest risk of developing lupus, quinidine with a moderate risk and all other drugs were considered low or very low risk. More recently, drug-induced lupus has been associated with the use of the newer biological modulators such as tumour necrosis factor (TNF… CONTINUE READING

Citations

Publications citing this paper.
SHOWING 1-10 OF 102 CITATIONS, ESTIMATED 43% COVERAGE

Lupus-like Syndrome Induced by Anti-tumor Necrosis Factor Treatment

İsmail Cömertoğlu, Memet Kurt, Ayse Peyman Yalcin
  • 2015
VIEW 5 EXCERPTS
CITES BACKGROUND
HIGHLY INFLUENCED

Drugs as a provoking factor of connective tissue diseases

VIEW 8 EXCERPTS
CITES BACKGROUND
HIGHLY INFLUENCED

Diagnosis and classification of drug-induced autoimmunity (DIA).

  • Journal of autoimmunity
  • 2014
VIEW 3 EXCERPTS
CITES BACKGROUND

FILTER CITATIONS BY YEAR

2009
2019

CITATION STATISTICS

  • 15 Highly Influenced Citations

  • Averaged 10 Citations per year from 2017 through 2019

References

Publications referenced by this paper.
SHOWING 1-10 OF 91 REFERENCES